RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 6, Issue 3  


Criteria of decomposability of the Post's clones
Y. V. Akulov
2
Investigation of the stability of simple quasi-Toeplitz tridiagonal systems with unlimited dimension
A. L. Kazakov, T. A. Batagaeva
25
Finite prefix codes and finatary trees
I. O. Koryakov
38
Determining of velocity field for image processing problems
E. D. Kotina, G. A. Pasechnaya
48
Criterion of existance of infinite substructure for some classes of monotone $k$-valued functions
V. B. Larionov
60
Approximation of polygons with the best set of circles
P. D. Lebedev, D. S. Bukharov
72
Sufficient conditions of algebraicity of generating functions of the solutions of multidimensional difference equations
T. I. Nekrasova
88
A family of clones of monotone functions from multi-valued logic that are not finitely generated
D. Yu. Panin
97
Detectability of linear systems of differential-algebraic equations
P. S. Petrenko
109
Maximum principle for optimal control problem by thermal process
V. P. Poplevko, E. A. Lutkovskaya, E. V. Tuchnolobova
117
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019